U.S. doctors online nowAsk doctors free
United Kingdom
A 55-year-old male asked about a 34-year-old female:

I'm on prednisolone for itching rash i take 5mg 8 tablets in one go a day for 7 days. few years ago i took the same dose but when finished course without tapering and stopped abruptly face looked fat like moon.should it be taperred off at this dose?

1 doctor answer1 doctor weighed in
Dr. Stanley Katz
Dermatology 48 years experience
at that dose, should be tapered. also, you may wanna try an alternate tx. see your dermatologist to express your concern about the side effects
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 25, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.